# SDR AALA20100211TUL06

- Difficulty date: February 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FORWARD OF FRAME STATION 1155 LONGERON 29 RIGHT TO LONGERON 30.  REPLACED SHEAR TIE AT STATION 1155 PER SRM 51-30-01.
